Vol. 3: (2008-2009)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, PHYSICS AND ASTRONOMY New Series Vol.3 2008-2009

Table of Contents

Mathematics

2-Transitive Frobenius Q-Groups PDF PDF (Türkçe)
Temha Erkoç, Erhan Güzel
The Classification of Frobenius Q-Groups PDF PDF (Türkçe)
Temha Erkoç, Erhan Güzel
On Some Lacunary Power Series with Algebraic Coefficients for Liouville Number Arguments PDF
Gülcan Kekeç
On Transcendence of Values of Some Generalized Lacunary Power Series with Algebraic Coefficients for Some Algebraic Arguments in p-Adic Domain I PDF
Fatma Çalışkan
On Transcendence of Values of Some Generalized Lacunary Power Series with Algebraic Coefficients for Some Algebraic Arguments in p-Adic Domain II PDF
Fatma Çalışkan
Inverse System in the Category of Å ostak Fuzzy Topological Spaces PDF
Çiğdem G. Aras
Local Group-Groupoids PDF
Osman Mucuk, H. Yeşim Ay, Berrin Kılıçarslan
On Optimality Conditions for a Convex Optimization Problem with Polyhedral Discrete Inclusions PDF
Özkan Değer
Existence of Positive Solutions for a Discrete Boundary Value Problem PDF
Rodica Luca
Pairwise Semiregular Properties on Generalized Pairwise Regular-Lindelöf Spaces PDF PDF (Türkçe)
Zabidin Salleh, Adem Kılıçman
Amsterdam Properties of Complete Quasi-metric Spaces PDF
Jiling Cao, Maximilian Ganster, Ivan Reilly
Wave Approach in Discrete-Continuous Systems Longitudinally Deformed with Variable Rod Cross-Sections PDF
Amalia Pielorz
Duality Problems in the Convex Differential Inclusions of Elliptic Type PDF PDF (Türkçe)
Elimhan N. Mahmudov
A Certain Subclass of P-valently Analytic Functions of BazileviČ Type PDF
Ajab Akbarally, Maslina Darus
Some Properties of an Indicator of a Function of Completely Regular Gamma-growth in the Half-plane PDF
Konstantin G. Malyutin

Physics

Dirac Equation in a 5-dimensional Kaluza-Klein Theory PDF
Mustaqeem Ansari
A Possible Solution to Cosmic Baryon Excess Problem in the Universe PDF
Mustaqeem Ansari


ISSN: 1300-0713